Alert archive / Kentucky / Flash Flood Warnings in 2022

Flash Flood Warning 7, NWS Wilmington, OH

May 14, 2022Grant County, Pendleton County, Kentucky

NWS Wilmington, OH issued this flash flood warning at May 14, 2022, 4:04 PM EDT for Grant County, Pendleton County, Kentucky. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 14, 2022, 4:04 PM EDT (20:04 UTC)
Expired
May 14, 2022, 6:22 PM EDT
In force
2 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Grant County, KY, Pendleton County, KY

The radar

The Cincinnati radar (KILN), 110 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 14, 4:24 PM EDTHEAVY RAIN 2.883 Ne Williamstown, KY2.88 INCHES OF RAIN MEASURED ON PERSONAL WEATHER STATION FROM 319 PM TO 424 PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.1 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2022-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 240 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2022-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
240 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
1212 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

211 
WGUS51 KILN 142004
FFWILN
KYC081-191-142315-
/O.NEW.KILN.FF.W.0007.220514T2004Z-220514T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
404 PM EDT Sat May 14 2022

The National Weather Service in Wilmington has issued a

* Flash Flood Warning for...
  Eastern Grant County in northern Kentucky...
  Southwestern Pendleton County in northern Kentucky...

* Until 715 PM EDT.

* At 404 PM EDT, radar indicated thunderstorms producing heavy rain 
  across the warned area. Between 1 and 2.5 inches of rain have 
  fallen. Additional rainfall amounts of 1 to 2 inches are possible. 
  Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that may experience flash flooding include...
  Williamstown, Crittenden, Dry Ridge, Morgan, Williamstown Lake, 
  Knoxville, Cherry Grove, Goforth, Camp Northward, Marcus, Cordova, 
  Northcutt and Sherman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Move to higher ground now. Act quickly to protect your life.

Keep children away from storm drains, culverts, creeks and streams. 
Water levels can rise rapidly and sweep children away.

To report flash flooding, go to our website at weather.gov/iln and 
submit your report via social media, when you can do so safely.

&&

LAT...LON 3871 8466 3878 8458 3857 8432 3856 8440
      3857 8441 3856 8443 3855 8442 3855 8443
      3854 8442 3854 8443 3854 8445 3853 8446
      3854 8448 3851 8449 3851 8450 3851 8453

FLASH FLOOD...RADAR INDICATED

$$

Coniglio
2 follow-up statements
096 
WGUS71 KILN 142100
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
500 PM EDT Sat May 14 2022

KYC081-191-142315-
/O.CON.KILN.FF.W.0007.000000T0000Z-220514T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Grant KY-Pendleton KY-
500 PM EDT Sat May 14 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM EDT THIS 
EVENING FOR EASTERN GRANT AND SOUTHWESTERN PENDLETON COUNTIES...

At 500 PM EDT, radar indicated that thunderstorms that had produced 
very heavy rain across the warned area have moved out. Between 2 and 
3 inches of rain have fallen. Flash flooding is ongoing or expected 
from this excessive rainfall in a short period of time.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that may experience flash flooding include...
  Williamstown, Crittenden, Dry Ridge, Morgan, Williamstown Lake, 
  Knoxville, Cherry Grove, Goforth, Camp Northward, Marcus, Cordova, 
  Northcutt and Sherman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Move to higher ground now. Act quickly to protect your life.

Keep children away from storm drains, culverts, creeks and streams. 
Water levels can rise rapidly and sweep children away.

To report flash flooding, go to our website at weather.gov/iln and 
submit your report via social media, when you can do so safely.

&&

LAT...LON 3871 8466 3878 8458 3857 8432 3856 8440
      3857 8441 3856 8443 3855 8442 3855 8443
      3854 8442 3854 8443 3854 8445 3853 8446
      3854 8448 3851 8449 3851 8450 3851 8453

FLASH FLOOD...RADAR INDICATED

$$

Hickman
654 
WGUS71 KILN 142222
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
622 PM EDT Sat May 14 2022

KYC081-191-142232-
/O.CAN.KILN.FF.W.0007.000000T0000Z-220514T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Grant KY-Pendleton KY-
622 PM EDT Sat May 14 2022

...FLASH FLOOD WARNING IS CANCELLED FOR EASTERN GRANT AND 
SOUTHWESTERN PENDLETON COUNTIES...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

LAT...LON 3871 8466 3878 8458 3857 8432 3856 8440
      3857 8441 3856 8443 3855 8442 3855 8443
      3854 8442 3854 8443 3854 8445 3853 8446
      3854 8448 3851 8449 3851 8450 3851 8453

$$

Hickman

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at May 14, 3:59 PM EDT, 5 minutes earlier.

Area forecast discussion, May 14, 3:59 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
359 PM EDT Sat May 14 2022

.SYNOPSIS...
Active weather pattern this weekend with scattered showers and
storms into this evening and again Sunday night. Slightly
cooler and drier air filters in for the start of the workweek
before additional chances for storms arrive midweek and beyond
as warmer and more humid air returns to the area.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Diurnal heating combined with some increase in low level
moisture has result in moderate instability across the area this
afternoon. Mid level support is limited with rather light wind
flow indicated on area soundings. Disorganized -- slow moving
storms to continue into this evening. Storms to our west,
showing a little better organization invof of a weak front to
work into west central Ohio and then weaken with the loss of
heating. DCAPE values up to 1000 J/KG. Given the lack of
favorable wind flow for good organization -- the main threat
will be strong to damaging winds, heavy rain due to the slow
movement and some small hail.

The airmass will quickly stabilize by late this evening with
convection weakening and shifting southeast of ILN/s area.
Some clearing is expected late which could lead to the some
patchy fog development. Lows tonight to range from the
upper 50s to the lower 60s.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
Mid level shortwave to dig southeast from the northern plains
across the Mid MS Valley Sunday and into the Great Lakes Sunday
night.

In warm sector moderate instability develops Sunday afternoon
but favorable forcing is not present. Some of the forecast
soundings indicate a cap that may inhibit convective development
during the daylight hours. Have limited any mention of
thunderstorms to slight chance late in the day. Have opted to go
a little warmer than NBM guidance for highs. Expect warm highs
in the lower and middle 80s.

Favorable forcing and deeper-layer shear develops late Sunday
evening into the overnight hours, as the shortwave approaches
from the west. Have increased pops to categorical for the most
favored time for storms late evening/overnight. Uncertainty
exists regarding the amount of instability that will remain and
the potential for strong to severe storms. Forecast soundings
are showing a near-sfc inversion, and elevated instby by the
time the most favorable lift comes into play. This will work to
limit severe potential. Will continue to mention this potential
with the best chance in our far west as convection weakens as
it tracks across ILN/s FA.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
On Monday morning, a surface cold front will be moving southeast
through the ILN CWA, as the axis of a mid-level shortwave will
already be just past the forecast area. The main period of
convective potential will already be done by 12Z, but until the
surface front has passed, there will still be some chance of showers
for the area -- ending west-to-east through the morning and early
afternoon. NW flow behind the front will advect in a drier and
cooler air mass, with skies eventually clearing during the day.
Despite the change in air mass and the NW winds, temperatures will
remain close to normal, with highs in the lower to mid 70s. Some
gusts to around 20-25 knots look possible, so winds are slightly
higher than the model blend.

A flatter mid-level pattern will set up across the Ohio Valley going
into the middle of the week, while a broad area of surface high
pressure will gradually drift eastward on Tuesday and into
Wednesday. This will keep surface flow light and generally with a
northerly component, so temperatures will likely only change
slightly in the Mon-Tue-Wed time frame -- still remaining in the
70s. The situation aloft will be a little different, as the axis of
a ridge begins to move into the area, and some theta-e advection at
850mb and above begins as early as Tuesday night. More robust
moisture advection will pick up at lower levels on Wednesday and
into Wednesday night, with some kind of west-to-east boundary
establishing itself across the Ohio Valley. As this setup combines
with some fast-moving shortwaves moving across the region, atop a
low-amplitude southeastern ridge, occasional shower/storm chances
are expected from late Tuesday night through the end of the week.
With a fast-moving upper pattern and multiple shortwaves, confidence
in exact timing for the highest precipitation chances is uncertain,
though it appears some of the higher chances may be on Wednesday
night. It is also uncertain if there will be a favorable overlap of
shear and instability during this time period, but it appears
possible, especially as SBCAPE begins to ramp up on Thursday. Thus,
this period will need to be watched for some strong storm potential.

The stronger surface-based warm advection beginning on Thursday will
continue into Friday and Saturday, as deep-layer southwesterly flow
sets up over the ILN CWA. This looks like it may lead to diminishing
precipitation chances from Thursday to Friday to Saturday, as the
pattern becomes one that supports temperatures rising above normal.
In fact, the strength of the flow supports a forecast a little above
the model blend, and max temps were increases lightly for all three
days from Thu-Fri-Sat. Mid to upper 80s are expected Friday and
Saturday, with an outside chance at some 90 degree readings in the
southern part of the forecast area.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
Moderate instability resulting in scattered thunderstorm
development in the warm air mass this afternoon. Storms will be
disorganized due to the light flow. A few of the storms could
produce gusty winds. Have generally covered these storms with
VCTS with a tempo at KCVG and KLUK where coverage is better.
Visibilities will be reduced to IFR in heavy downpours.

Convective activity will be tapering off slowly past sunset
with loss of diurnally-driven instability. Any spots that are
impacted by SHRA/TSRA will be susceptible to BR/FG development
late tonight as skies clear. Have MVFR vsby restriction at KLCK
and IFR at KLUK. Any fog will improve quickly Sunday morning
with VFR conditions expected thru most of the daylight hours.

OUTLOOK...Thunderstorms are possible Sunday night.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...AR
NEAR TERM...AR
SHORT TERM...AR
LONG TERM...Hatzos
AVIATION...AR
Hazardous weather outlook, May 14, 4:03 PM EDT, 1 minute before
Hazardous Weather Outlook
National Weather Service Wilmington OH
403 PM EDT Sat May 14 2022

KYZ099-100-OHZ045-046-054>056-063>065-073-074-079>082-088-152015-
Mason-Lewis-Union OH-Delaware-Madison-Franklin OH-Licking-Fayette OH-
Pickaway-Fairfield-Ross-Hocking-Brown-Highland-Adams-Pike-Scioto-
403 PM EDT Sat May 14 2022

This Hazardous Weather Outlook is for Northeast Kentucky, Northern
Kentucky, Central Ohio, South Central Ohio and Southwest Ohio.

.DAY ONE...Tonight.

Isolated to scattered showers and storms are expected through this
evening. A few strong to marginally severe storms may be possible,
with gusty winds being the primary threat. Also, the slow movement of
the storms may lead to flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Showers and storms are likely Sunday night. A few isolated strong to
severe storms will be possible, with gusty or damaging winds being
the primary threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ050-058-059-066-073>075-080-KYZ089>098-OHZ026-034-035-042>044-
051>053-060>062-070>072-077-078-152015-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Hardin-Mercer-Auglaize-Darke-Shelby-
Logan-Miami-Champaign-Clark-Preble-Montgomery-Greene-Butler-Warren-
Clinton-Hamilton-Clermont-
403 PM EDT Sat May 14 2022

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northern Kentucky, Southwest Ohio and West
Central Ohio.

.DAY ONE...Tonight.

Isolated to scattered showers and storms are expected through this
evening. A few strong to marginally severe storms may be possible,
with gusty winds being the primary threat. Also, the slow movement of
the storms may lead to flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Showers and storms are likely Sunday night. A few isolated strong to
severe storms will be possible, with gusty or damaging winds being
the primary threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, May 14, 3:30 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Wilmington OH
330 PM EDT Sat May 14 2022

KYZ090>092-095-096-142000-
Boone KY-Pendleton KY-Kenton KY-Gallatin KY-Grant KY-
330 PM EDT Sat May 14 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHERN KENTON,
SOUTHERN BOONE, NORTHEASTERN GRANT, WESTERN PENDLETON AND EASTERN
GALLATIN COUNTIES THROUGH 400 PM EDT...

At 330 PM EDT, a strong thunderstorm was located over Crittenden,
moving southeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects.

Locations impacted include...
Williamstown, Walton, Crittenden, Dry Ridge, Goforth, Munk, Atwood,
Greenwood, Northcutt, Williamstown Lake, Bracht, Gardnersville,
Knoxville, Fiskburg, Gene Snyder Airport, Sherman, Verona and Piner.

This includes I-75 in Kentucky between mile markers 153 and 172.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3859 8456 3877 8473 3891 8459 3874 8432
      3857 8444
TIME...MOT...LOC 1930Z 308DEG 14KT 3880 8459

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Hatzos
Special weather statement, May 14, 3:44 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Wilmington OH
344 PM EDT Sat May 14 2022

OHZ080>082-142015-
Pike OH-Highland OH-Adams OH-
344 PM EDT Sat May 14 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN ADAMS,
WEST CENTRAL PIKE AND SOUTHEASTERN HIGHLAND COUNTIES THROUGH 415 PM
EDT...

At 343 PM EDT, a strong thunderstorm was located near Marshall,
moving southeast at 5 mph.

HAZARD...Wind gusts up to 40 mph, half inch hail, frequent
         cloud-to-ground lightning, and very heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects. Lightning can cause serious injury or death.
         Visibility will be poor and hydroplaning is possible.

Locations impacted include...
Kincaid Springs, Sinking Spring, Poplar Grove, May Hill, Smoky
Corners, Serpent Mound and Locust Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

Motorists should slow down and use extra caution.

When thunder roars, go indoors! Do not stay in the open or seek
shelter under trees when lightning threatens.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3902 8355 3918 8344 3911 8323 3901 8326
      3901 8327 3899 8327 3894 8334
TIME...MOT...LOC 1943Z 297DEG 6KT 3907 8342

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Coniglio
Local storm report, May 14, 3:45 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
345 PM EDT SAT MAY 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     HEAVY RAIN       SE PEED                 38.49N 83.86W
05/14/2022  M1.33 INCH       MASON              KY   TRAINED SPOTTER

            1.33 INCHES IN 40 MINUTES AND GUST TO 33 MPH FROM
            PERSONAL WEATHER STATION.

&&

JEG
Special weather statement, May 14, 3:48 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Wilmington OH
348 PM EDT Sat May 14 2022

OHZ056-142015-
Licking OH-
348 PM EDT Sat May 14 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHERN LICKING
COUNTY THROUGH 415 PM EDT...

At 347 PM EDT, a strong thunderstorm was located 7 miles southeast of
Centerburg, moving southeast at 5 mph.

HAZARD...Wind gusts up to 40 mph, half inch hail, frequent
         cloud-to-ground lightning, and very heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects. Lightning can cause serious injury or death.
         Visibility will be poor and hydroplaning is possible.

Locations impacted include...
Newark, Heath, Granville, Johnstown, Utica, Granville South, Marne,
Alexandria, Hartford, St. Louisville, Fredonia, US Route 62 at State
Route 661 and Purity.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

Motorists should slow down and use extra caution.

When thunder roars, go indoors! Do not stay in the open or seek
shelter under trees when lightning threatens.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 4007 8231 4001 8250 4016 8275 4027 8267
      4027 8248 4025 8248 4024 8234
TIME...MOT...LOC 1947Z 297DEG 6KT 4023 8260

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Coniglio
Special weather statement, May 14, 3:54 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Wilmington OH
354 PM EDT Sat May 14 2022

KYZ097-142030-
Bracken KY-
354 PM EDT Sat May 14 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL BRACKEN
COUNTY THROUGH 430 PM EDT...

At 354 PM EDT, a strong thunderstorm was located near Brooksville,
moving southeast at 5 mph.

HAZARD...Wind gusts up to 40 mph, half inch hail, frequent
         cloud-to-ground lightning, and very heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects. Lightning can cause serious injury or death.
         Visibility will be poor and hydroplaning is possible.

Locations impacted include...
Augusta, Brooksville, Woolcutt, Willow Grove, Bradford, Johnsville,
Berlin, Rock Springs, Chatham, Parina, Aa Highway at State Route 19
and Powersville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

Motorists should slow down and use extra caution.

When thunder roars, go indoors! Do not stay in the open or seek
shelter under trees when lightning threatens.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3869 8418 3875 8422 3880 8418 3879 8414
      3878 8411 3877 8407 3877 8403 3878 8401
      3877 8397 3867 8395 3862 8406
TIME...MOT...LOC 1954Z 298DEG 6KT 3875 8413

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Coniglio
Local storm report, May 14, 3:58 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
358 PM EDT SAT MAY 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     HAIL             1 NNW JOHNSVILLE        38.76N 84.15W
05/14/2022  M0.25 INCH       BRACKEN            KY   TRAINED SPOTTER

&&

JEG

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 2:06 PM EDTSpecial Weather StatementILNLewis54 min
May 14, 2:15 PM EDTSpecial Weather StatementILNKenton60 min
May 14, 3:05 PM EDTSpecial Weather StatementILNKenton25 min
May 14, 3:16 PM EDTSpecial Weather StatementILNGrant29 min
May 14, 3:30 PM EDTAreal Flood AdvisoryILNGrant, Pendleton3 hr
May 14, 3:30 PM EDTSpecial Weather StatementILNPendleton30 min
May 14, 3:54 PM EDTSpecial Weather StatementILNBracken36 min
May 14, 4:13 PM EDTSpecial Weather StatementILNGrant32 min
May 14, 4:19 PM EDTSpecial Weather StatementILNLewis26 min
May 14, 4:34 PM EDTSevere Thunderstorm WarningILNGrant, Owen29 min
May 14, 5:02 PM EDTSpecial Weather StatementILNOwen28 min
May 14, 5:51 PM EDTAreal Flood AdvisoryILNOwen4 min
May 14, 5:55 PM EDTFlash Flood WarningILNOwen2 hr
May 14, 7:07 PM EDTSpecial Weather StatementILNBoone23 min
May 14, 7:52 PM EDTAreal Flood AdvisoryILNBoone2 hr

Nearby

Flash Flood Warnings in Kentucky, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.